# SDR BAQA093892

- Difficulty date: March 9, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,864 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8803
- Part serial: JBS8803231
- Condition: Inoperative
- Location: Heater
- Part time: 392 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EJECTOR INOPERATIVE, WON'T BLOW HEAT. REPLACED WITH SERVICABLE UNIT.  03/22/2004
